# SDR DALA13045430989

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 55,808 hours, 40,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 24-26 OF THE CABIN WERE INOPERATIVE.  MX REPAIRED SOME WIRE SPICES IN THE WIRING HARNESS AND THE SYS RETURNED TO NORMAL OPERATION.
